# SDR COMA9610098

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120257
- System (JASC): 3150 · Central Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aural Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIM AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  FOUND AURAL WARNING CIRCUIT BREAKER TRIPPED.  RESET BREAKER AND SYSTEM TEST NORMAL.
